Learning To Hang In There

December 29, 2009 — 4 Comments

We’ve all seen the poster of the kitty hanging off the tree limb with the caption “Hang In There Baby”. But who would have thought that this little blurb could be the foundation of a healthy spiritual life?

We all have both highs and lows as our life sort of ebbs and flows through time. I guess what I’m realizing is that I need to make the most

4 responses to Learning To Hang In There

  1. Hello Erin,
    Thank you so much for this haven you have created for us all, I have found gold!!!! I felt so alone, you have created a place where everyone undertands and offers nothing but kindness and advice.
    Thank you also for your advice to me, you will never know how much this means to me, as I have mentioned I have no family apart from my incredible son Jason. It is “us against the world” like the Westlife song title, we do not have anyone else. This is the fourth time I have been through withdrawals, I have never had them this badly. THANK YOU, you are an angel:o)
    Regards and the best of luck with your problems.
    Sandy.

  2. Hi Jossalyn,
    I was on Effexor 500mg a day, withdrawal from them (cold turkey) after being on them for eight years, was not too bad, the only withdrawal symptoms I had were sweating and a buzz saw in my head, it did not last for more than two weeks. THE SIDE EFFECTS ARE DANGEROUS I landed up in hospital ICU to be exact, my liver was damaged because of Effexor. Thank Heavens the damage was not permanent, I was in hospital for three weeks. My view, do not go onto anti-depressants sort out the problem that is causing depression. That is just my opinion, the way I am going to do things from now on. My personal view is that anti-depressants do not help. I have been on and off different ones for fifteen years. This is just my five cents worth. Good luck, my thoughts and prayers are with you.
    Sandy.

  3. Hi Nettie! When I read your post I cried, nobody has ever been so kind, THANK YOU!!!! You are so sweet to me, thank you for caring about my miserable existance, the only one who cares is my son Jason, he stands by me all the time and I feel so guilty because he sacrifices so much for me, I am not worth it. He is a wonderful human being, the most incredible son, Jason has put up with so much God Bless him.
    I cannot get Bendadryl in this country (South Africa) it has been discontinued here. Something positive though, I have found something that stops my brain from “MISFIRING” LOL or the “brain shivers” is something I found in my medicine chest called Dixarit, they were given to me by my Pharmacist a loooooong time ago. They also help a LOT for the sweats, one twice daily. I decided seeing no medical help was available, I would help myself. The insert on the net says they are for “hot flashes” but they do minimise the “brain shivers” they happen very seldom and so does the sweating. I hope you can find some, although they may have another name overseas. I hope this helps anybody who reads this post. Also taking two “EXTRA STRENGTH DISPRIN” twice daily helps the “brain shivers” as well as the “inverse headaches” someone else mentioned. Id did not sleep for more than thirty hours, last night I fell asleep in the chair while watching TV for the first time in my life LOL!!! Jason woke me up and I went to bed, I have slept for about twenty hours, only waking up to go to the bathroom!!!!! As for the terrible tingling and pins & needles in my hands, I wash then in very hot water when I cannot stand it anymore and then apply hand cream. It does help for a few hours.
    Take care Nettie, you too are in my prayers, thank you for caring about me.
    Take care Honey.
    Sandy.

  4. Out of every painful event in my sober life has come a greater ability to live life happily. That even includes loosing my twin boys. Thank you for your post.

Leave a Reply

Text formatting is available via select HTML.

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong> 

*

Don't have a Gravatar? Get one!

Have you Subscribed via RSS yet? Don't miss a post!